×

zbMATH — the first resource for mathematics

Compatible Poisson brackets on Lie algebras and completeness of families of functions in involution. (English. Russian original) Zbl 0744.58030
Math. USSR, Izv. 38, No. 1, 69-90 (1992); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 55, No. 1, 68-92 (1991).
See the review in Zbl 0731.58026.

MSC:
37J35 Completely integrable finite-dimensional Hamiltonian systems, integration methods, integrability tests
37K10 Completely integrable infinite-dimensional Hamiltonian and Lagrangian systems, integration methods, integrability tests, integrable hierarchies (KdV, KP, Toda, etc.)
70E15 Free motion of a rigid body
PDF BibTeX XML Cite
Full Text: DOI